# SDR DALA1216580979

- Difficulty date: March 6, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 56,163 hours, 41,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LOCATED AT STA 207 LBL 22.  REMOVED CORROSION ON SEAT TRACK LOCATED AT STA 207 LBL 22, FOUND OUT OF LIMITS IAW DC9/MD80 SRM 53-05 FIG 4B PG 24.  REMOVED AND CUT OUT SEAT TRACK LOCATED AT STA 200 TO 256 LBL 22 IAW DC9/MD80 SRM 51-30-0 PG 1 AND DC9/MD80 SRM 53-05 FIG 4F PG 32.  INSTALLED PARTS FABRICATED SEAT TRACK, SPLICE AND PLATE ON STA 200 TOM 256 LBL 22 IAW DC9/MD80 SRM 53-05 FIG 4F PG 32.  AT SAA DURING PSV.
